I feel tired and weak all the time. I have the implant because of advanced prostate cancer. I'm on paroxetine too and that increases my feeling of weakness.
22 Jun 2012
There are various reasons for feeling week and tired. Among them are all the stress of dealing with this illness and wondering "what's next"? Do you have family around to support you or friends who visit to help around? Keeping hydrated is important even if you can only take a few sips at a time... I would guess that you are a fighter because you have chosen this treatment plan. Well, I want to encourage you to take charge of you and start doing things that you never thought you could or have put off doing because there never seemed to be enough time.
You still need to eat well. I don't know what you like but you should be on a balanced... low sugar regime. There are plenty of good foods that you can buy or cook for yourself just for the experience of doing it. Do you have someone shop for you? Perhaps also getting protein drinks (like Ensure) and adding other fruits to it to boost it up in calories would be helpful.
I don't know what you are tolerating but mixing it up could be helpful yet making it easy on yourself could be helpful.
I used to make these protein drinks for my father-in-law. He was a most caring and loving person and I did whatever I could for him. Among those things were the daily "shakes" that I whipped up at home. I took the Ensure, added a good quality, high protein powder whey to it along with his favorite ice cream and Lactose, regular milk... not the fat free stuff. You do need fat in your diet. I used to throw in a banana also and just about anything that I could think of to boost it with nutrition, thickness, and flavors so he would enjoy it. I figured by the time I home-made this concoction and it was ready to drink, it contained about 900 calories and he drank it all.
Sometimes you need to be inventive... you know what you like... if you cannot fix it yourself... ask someone to help you. I wish I knew more about you so that I could offer more suggestions, Jeff... but this is a start. You could be tired from the medication, which is common, and stressed out from the illness.
I would love to hear more from you to see how you are doing and if I can offer you support, encouragement or just knowing someone cares. I am here for you and I am sorry I didn't see this sooner... I just joined this particular group today...
If you can exercise... and do some walking... that will help you get some of your steam back. Do you swim??? I go to a community center where they have a heated pool and do aquatic therapy. Water walking is good, hanging in the pool relaxes and decompresses the spine and straight lap swimming might be helpful, too.
Let me know how you are doing, Jeff, I would love to hear more from you.
Blessings to you and gentle hugs,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Male age 84 has prostrate cancer and wonder if he can take estrogen to stop the hot flashes. He has been given at VA Hospital an injection in the ...
1 answer • 17 Jul 2013
My husband was given Peridin-c for hot flashes related to his hormone treatment for prostate cancer?
he started taking the medicine on Saturday, he went to work today, and felt dizzy, and his equilibrium was off, (hitting walls etc..). He is taking 1 ...
1 answer • 15 Dec 2014
Four days ago I started taking 5 mg of Paroxetine for my hot flashes. A little background on my situation: I am taking only 5 mg, because before I ...
1 answer • 24 Dec 2014
What medications can a woman take if she a radical hysterectomy but also had breast cancer 18 month?
She is having trouble sleeping due to hot flashes , she is taking Tamoxifen for the cancer so most HRT are out , any recommendations as what she ...
0 answers • 2 Apr 2016
How long will hot flashes continue and will it cause lower back aches?
0 answers • 2 Jul 2016